# SDR HEEA966847

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000098000
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT RECEIVE OR TRANSMIT, PROBLEM ON SYNTHESIZER BOARD.
